# SDR CA000921005

- Difficulty date: August 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,264 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS ON FORE AND AFT OUTER DISC SEGMENTS.   INSTALLED AT 1202.8 HOURS, DECEMBER 12, 1999.  NR 7 BEARING  INSTALLED AT 1060.2 HOURS, SEPTEMBER 17, 1999.  NR 3 BEARING (UNDER OIL COOLER).
